RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 268–271 (Mi dan33454)  

MATHEMATICS

A weak solution of the Cauchy problem for a first order equation with two independent variables

N. N. Kuznetsov

Lomonosov Moscow State University

Full text: PDF file (461 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.945
Presented: A. N. Tikhonov
Received: 21.01.1967

Citation: N. N. Kuznetsov, “A weak solution of the Cauchy problem for a first order equation with two independent variables”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 268–271

Citation in format AMSBIB
\Bibitem{Kuz67}
\by N.~N.~Kuznetsov
\paper A weak solution of the Cauchy problem for a first order equation with two independent variables
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 268--271
\mathnet{http://mi.mathnet.ru/dan33454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226175}
\zmath{https://zbmath.org/?q=an:0174.14602}


Linking options:
  • http://mi.mathnet.ru/eng/dan33454
  • http://mi.mathnet.ru/eng/dan/v177/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019